MathSciNet Relay Station
MathSciNet bibliographic data
MR1235979 (94i:58013) 58B30 (17B37)
Majid, S. Free braided differential calculus, braided binomial theorem, and the braided exponential map. J. Math. Phys. 34 (1993), no. 10, 4843–4856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement